# SDR 2000UALA00563

- Difficulty date: August 29, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 34,367 hours, 12,953 cycles
- Engine: Pwa PW2037
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AT 135 KNOTS DUE TO LEFT ENGINE FIRE WARNING.  *S/D*  ONE FUEL TRANSFER TUBE B-NUT FOUND LOOSE.  THE NUT AND O-RING WERE REINSTALLED, SEATED BY HAND AND THEN RETORQUED.  THE  SYSTEM WAS PRESSURIZED AND RUN AT IDLE POWER, WITH NO LEAKS NOTED.  THE FAILURE WAS A RESULT OF A DAMAGED O-RING SEAL ON THE FUEL TRANSFER TUBE BETWEEN THE MANIFOLD AND FUEL NOZZLE.
